# SDR SWAA983026

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WITH GEAR HANDLE UP, LEFT MAIN GEAR INDICATED UNSAFE (RED LIGHT).  LEFT MAIN RED AND GREEN GEAR LIGHTS ILLUMINATED WITH GEAR HANDLE OFF.  WITH GEAR EXTENDED ALL INDICATIONS SAFE AND OK HYD PRESS AND QTY NORMAL.  REMOVED AND REPLACED LT MAIN GEAR UPLOCK SENSOR PER M/M, OPS AND ADJUSTED PER M/M.
